# SDR SWAA2022022844125

- Difficulty date: November 12, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 21,495 hours, 9,217 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P3 R/H WING TO BODY AREA; FWD LOWER SIDE; UNDER PANEL # 191FR; GANG CLAMP WITH 2 LINES; ATTACH BRACKET BROKEN AT FWD LOWER CORNER / REMOVED ATTACH ANGLE AND FABRICATED AND INSTALLED NEW ATTACH ANGLE AT R/H WING TO BODY AREA FWD LOWER SIDE UNDER PANEL 191FR IAW SRM 51-40-02-0G-0; DWG# 272A9164 REV A. ALODINE; PRIMER; PAINT AND C.I.C WAS APPLIED IAW AMM 51-21-41-370-802/ AMM 51-21-72-370-804/ AMM 51-21-73-370-804/ AMM 51-21-91-620-802. PERFORMED A CONFORMITY FOR NEW ATTACH ANGLE (P/N 272A91164-3) IAW DWG A116A3110 REV- TAG# A62231
